# SDR HYI2001F00010

- Difficulty date: November 6, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N780EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0257
- Engine: Cont TSIO520*
- System (JASC): 2435 · Starter-Generator
- Part: Relay
- Part number: 99103971
- Condition: Failed
- Location: Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ENROUTE , AIRCRAFT EXPERIENCED LOSS OF ELECTRICAL POWER.  CREW LANDED WITHOUT INCIDENT.  MECHANIC FOUND RIGHT STARTER RELAY ENGAGED, RESHUT STARTER, ALLOWING THE ALTERNATORS TO DROP OFF LINE.  MECHANIC REPLACED STARTER, STARTER RELAY AND BATTERY AND RETURNED AIRCRAFT TO SERVICE.
